# SDR YV3R2019041100065

- Difficulty date: April 3, 2019
- Submitted: April 12, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: LN-OB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11094
- Aircraft time: 1,213 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2499
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED NEEDLE SHOWING ENGINE SPEED IS HANGING UP UNTIL GLASS IS TAPPED.
